# SDR DALA2022032502001

- Difficulty date: March 15, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,912 hours, 40,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166 L1-3r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 597825-14, FUSELAGE / MAIN FRAME / CLIP AND ANGLE, STA. 1166, L1-L3R / CRACK AND TRAPPED FASTENER. SUBJECT REPAIR REQUIRES FOLLOW-ON REPETITIVE INSPECTIONS. ACCOMPLISH ER/A 597825-14, SECTION II INSPECTION WITHIN 3000 FLIGHT CYCLES AFTER SECTION I ACCOMPLISHMENT ON 15MAR22 AND REPEAT AT INTERVALS NOT TO EXCEED 3000 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 14-597825 ADDED FOR AC 9514. (LP #2158201)
